Ask a doctor

7 Weeks Post Botox and Experiencing Numbness and Tingling?

How do I know if my botox injector struck a nerve ? I recieved botox treatment 7 weeks ago 26 cc for in between the eye brows and am experiencing almost like a numbness , tingiling , and a pain that wont go away ... is this ok ?? will it eventually go away ?? i almost feel like she struck a nerve , what could this be ?? I have had a headach almost everyday now for 2 weeks

Doctor Answers (5)

7 Weeks Post Botox and Experiencing Numbness and Tingling

+2

When we inject, we have estimations of which depth we are going. Generally we inject Botox in muscles just beneath the skin but various methods are adopted by various doctors. I think that numbness & tingling after Botox injection may occur in any patient due to some unknown reasons.

Generally these should go away soon, but time duration is variable from patient to patient.

It is always good to go back to your injector & discuss your problem in details for proper assessment & better management.


Pakistan Dermatologist
5.0 out of 5 stars 5 reviews

Tingling and pain after botox

+1

nerve irritation is very rare but can occur when any needle is inserted in the skin for administration of botox or fillers.  Nerve irritation can be due to the proximity of the solution injected rather than a direct nerve injury. Usually these symptoms spontaneously resolve but can take many months. You probably meant to say 26 units rather than ccs. Please see your doctor for an evaluation.

 

The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice.  The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

7 Weeks Post Botox and Experiencing Numbness and Tingling?

+1

Numbness, headache and pain at the injection site are some of the temporary side effects of Botox. Effects could last for a few days after treatment. I would recommend for you to go back and see your Botox injector so they are aware of your situation and to recommend a treatment plan for you.

Vivek Bansal, MD
Danville Plastic Surgeon
5.0 out of 5 stars 10 reviews

You might also like...

Headaches following Botox

+1

Headaches following Botox injections are rare but do occur – and they can last for several months post injection. No one is actually sure of the etiology of these headaches but they will fade with time. I would recommend regular ice packs and muscle movement – as best you can – to stimulate the nerves in that area faster than one might normally do. Then once the affect is over, make sure that the next injection is done with a 30 gauge needle or smaller – and make sure the injector does not "jab" into the bone before injecting.

Michael Gold, MD
Nashville Dermatologic Surgeon
4.5 out of 5 stars 8 reviews

This Should Go Away

+1

Sometime patients get unusual reactions from Botox injections.  The wonderful aspect of Botox is that it is temporary, and as it wears off, any symptoms that it caused should resolve.  I would not expect this to be a long term problem unless it is due to some other medical condition.  

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.